# SDR SWAA050782

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 32,842 hours, 28,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING, NR 4 L/E SLAT, INBOARD END T/E WEDGE DELAMINATED.  REPAIRED WEDGE PER SRM.
